# SDR RRXA98508

- Difficulty date: November 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N995CF
- Make and model: Doug DC-8-62
- Aircraft serial: 46024
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 5613466505
- Condition: Misdrilled
- Location: Frame 640
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE VISIT, FOUND FRAME 640 WITH MISDRILLED HOLE ABOVE LONGERON 21 RIGHT.  FABRICATED AND INSTALLED REPAIR IAW FAA APPROVED DER COTNEY ENGINEERING SKETCH  E84-R01, DC-8 SRM 51-1-20D AND TREATED IAW DC-8 SRM 51-1-8.
